# SDR UIEA2013041900245

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,579 hours, 18,123 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Damaged
- Location: Waste Container
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY C, F, & H WASTE CONTAINER UPPER SEAL PANEL MISSING HARDWARE.  REPLACED HARDWARE ON LAV. C, F, & H WASTE CONTAINER UPPER SEAL PANEL IAW CMM 25-40-64.
